MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COM 3 PEG M/B PAT REP LG+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COM 3 PEG M/B PAT REP LG+; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-870
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection.Doi: unknown.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narraive:.

Brand Name
LCS COM 3 PEG M/B PAT REP LG+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10130000
Report Number1818910-2020-13335
Device Sequence Number16673271
Product Code NJL
UDI-Device Identifier10603295022817
UDI-Public10603295022817
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-870
Device Catalogue Number129409870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COM 3 PEG M/B PAT REP LG+; LCS COMP RP INSERT LG+ 10MM; LCS CR RIGHT FEMUR LG+; RP TIBIA SZ 5; LCS COM 3 PEG M/B PAT REP LG+; LCS COMP RP INSERT LG+ 10MM; LCS CR RIGHT FEMUR LG+; RP TIBIA SZ 5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR